MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921340
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient identifier: (b)(6).(b)(4).The complainant indicated that the device is not available for return; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during a cysto retrograde pyelogram, cystoscopy left retrograde ureterogram with left ureteroscopy and left double j stent placement, ureteroscopy procedure in the left ureter performed on (b)(6) 2021.The stent was successfully implanted without any problems.On (b)(6) 2021, post procedure, it was noted that a highly rare bacteria was detected in the patient's urine.It was not confirmed if the implanted stent could be an underlying contributing factor.A bacteria that grew from urine culture was raoultella planticola and the patient was placed on macrobid.It was reported that the patient was given with oral antibiotics by community physician.The stent was successfully removed from the patient at the other facility and there were no new stent implanted.The patient remained as an outpatient and stable.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key12424507
Report Number3005099803-2021-04458
Device Sequence Number3420766
Product Code FAD
UDI-Device Identifier08714729124467
UDI-Public08714729124467
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2024
Device Model NumberM0061921340
Device Catalogue Number192-134
Device Lot Number0027087093
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight83